# SDR 95ZZZX6302

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6449M
- Make and model: Cessna 152
- Aircraft serial: 15284733
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: SL73806
- Condition: Loose
- Location: Nr 1 Cyl Intake
- Part time: 1,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A VALVE GUIDE CLEARANCE CHECK WAS DONE.  THE NR 1 CYLINDER INTAKE PUSHROD WAS FOUND TO HAVE THE STEM LOOSE.  IT COULD EASILY BE REMOVED BY HAND.  THIS PART IS NORMALLY A PRESS-FIT AND IS NOT REMOVABLE.  REPLACED WITH NEW.
